RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 23, Number 1  


Simple hypothesis testing for regression model under classification of dependent variable
H. S. Ageeva
3
The structure of the sets of nonuniformness of weak exponential dichotomous linear differential systems
E. B. Bekriaeva
12
Geometrical and analytical characterizations of positively homogeneous functions
V. V. Gorokhovik, M. A. Trafimovich
27
On control problem of asynchronous spectrum of linear system with left block of incomplete rank
A. K. Demenchuk
55
Newton diagrams and algebraic curves. II
P. P. Zabreiko, A. V. Krivko-Krasko
64
Analog of Khinchin's theorem in case of divergence in the fields of real, complex and $p$-adic numbers
A. S. Kudin, A. V. Lunevich
76
On metric estimates of approximation properties of monic polynomial values
M. V. Lamchanovskaya, N. I. Kalosha
84
Solving the problem of finding an independent $\{K_1,K_2\}$-packing of maximum weight on graphs of bounded treewidth
V. V. Lepin
98
A generalization of McMillan's theorem on the case of countable alphabet
E. E. Sokol
115
Труды Института математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020